# SDR DALA12008463237

- Difficulty date: September 25, 2012
- Submitted: September 27, 2012
- Operation: Air carrier
- Aircraft: N337NW
- Make and model: Airbus A320-212
- Aircraft serial: 358
- Aircraft time: 61,804 hours, 26,778 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING NON ROUTINE CHECK, FOUND EMERGENCY PATH LIGHT AT SEAT 26C INOPERATIVE.  MX REPAIRED LOOSE WIRE, LAMPED AND FUNCIONAL CHECKED NORMAL.
